# SDR AALA202311263920

- Difficulty date: November 23, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,352 hours, 10,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT M33097 INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK M33097 IAW AMM 33-51-06-960-803,
